# SDR R61A2023112700656

- Difficulty date: November 3, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N102HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000157
- Aircraft time: 41,978 hours, 31,838 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060259001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CF III FR 90 RBL 25, GUSSET PLATE CORRODED. CF III FR 90, RBL 25, GUSSET PLATE REPLACED IAW SRM 51-41-02.
